# SDR SIMA2018073130002

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 18,742 hours, 13,315 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Seated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO CAUTION MSG AFTER TAKE OFF. FOUND CARGO DOOR HANDLE PARTIALLY OPEN. CLOSED CARGO DOOR AND VERIFIED SECURED. NO FURTHER DEFECTS NOTED.
